... My girlfriend is started taking Zonisamide about 7-8 months ago, she was previously on Depakote. She has not had a seizure in about 3 years and, physically, she feels much better on the Zonisamide. She has lost the weight that was gained while she was on Depakote and her constant stomach pains have disappeared. I however have noticed a change in her personality. She is irritable and angers easily. She has slowed cognitively and become very argumentative. She does not want to change medications again because she feels alot better, physically, on the Zonisamide. I am wondering if anyone else has experienced these side effects and how you handled it
Yes the side effects of the medication are
Agitation or irritability ... these are common ones
Depression, anxiety, or other emotional changes, trouble concentrating... serious ones which must be reported to her doctor ASAP.
I hope she gets well soon.
- Zonisamide Information for Consumers
- Zonisamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zonisamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2018 • 5 answers
Updated 17 Apr 2017 • 4 answers
Updated 18 Oct 2014 • 2 answers
Updated 6 Aug 2018 • 3 answers
Updated 5 May 2017 • 1 answer